# SDR USAA2013091600011

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 40,045 hours, 22,847 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1614
- Condition: Low Pressure
- Location: R1 Door
- Part time: 40,045 hours, 22,847 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE R1 DOOR EMERGENCY OPERATION CYLINDER REQUIRES SERVICING. MX SERVICED R1 DOOR EMERGENCY OPERATION CYCLINDER. IAW AMM 52-10-00-614-001-A. ACFT OK FOR SERVICE.
